# SDR TAOA039801

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6443 - DCA - RIGHT FORWARD OVERWING INTERIOR EMERGENCY LIGHT INOPERATIVE.  BATTERY PACK REPLACED, OPERATIONAL CHECK NORMAL PER MM 33-50.  (M)
